Alert archive / Colorado / Red Flag Warnings in 2021
Red Flag Warning 11, NWS Grand Junction, CO
NWS Grand Junction, CO issued this red flag warning at Apr 20, 2021, 3:12 AM MDT for 7 counties in Colorado. It took effect at Apr 20, 2021, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 20, 2021, 3:12 AM MDT (09:12 UTC)
- In effect from
- Apr 20, 2021, 12:00 PM MDT
- Expired
- Apr 20, 2021, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Grand Junction, CO
Counties Archuleta County, CO, Dolores County, CO, Hinsdale County, CO, La Plata County, CO, Montezuma County, CO, San Juan County, CO, San Miguel County, CO
The radar
The Grand Junction radar (KGJX), 165 km from the middle of the area, began a volume at 09:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 9.2 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 3538 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
697 WWUS85 KGJT 200912 RFWGJT URGENT - FIRE WEATHER MESSAGE National Weather Service Grand Junction CO 312 AM MDT Tue Apr 20 2021 COZ207-202300- /O.UPG.KGJT.FW.A.0010.210421T1800Z-210422T0300Z/ /O.NEW.KGJT.FW.W.0012.210421T1800Z-210422T0400Z/ /O.NEW.KGJT.FW.W.0011.210420T1800Z-210421T0300Z/ Southwest Colorado Lower Forecast Area- 312 AM MDT Tue Apr 20 2021 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONE 207... ...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM MDT WEDNESDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONE 207... The National Weather Service in Grand Junction has issued a Red Flag Warning for gusty winds, low relative humidity and dry fuels, which is in effect from noon today to 9 PM MDT this evening. A Red Flag Warning has also been issued from noon to 10 PM MDT Wednesday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...In Colorado, Fire Weather Zone 207 Southwest Colorado Lower Forecast Area. * WINDS...For today, northwest 10 to 20 mph with gusts up to 30 mph. For Wednesday, southwest 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...8 to 13 percent. * IMPACTS...Conditions will become favorable for rapid ignition and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ295-202300- /O.UPG.KGJT.FW.A.0010.210421T1800Z-210422T0300Z/ /O.NEW.KGJT.FW.W.0012.210421T1800Z-210422T0400Z/ /O.NEW.KGJT.FW.W.0011.210420T1800Z-210421T0300Z/ Southwest Colorado Upper East Forecast Area- 312 AM MDT Tue Apr 20 2021 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONE 295 BELOW 8000 FEET... ...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM MDT WEDNESDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONE 295 BELOW 8000 FEET... The National Weather Service in Grand Junction has issued a Red Flag Warning below 8000 feet for gusty winds, low relative humidity and dry fuels, which is in effect from noon today to 9 PM MDT this evening. A Red Flag Warning has also been issued from noon to 10 PM MDT Wednesday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...In Colorado, Fire Weather Zone 295 Southwest Colorado Upper East Forecast Area below 8000 feet. * WINDS...Southwest 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...10 to 15 percent. * IMPACTS...Conditions will become favorable for rapid ignition and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ290-202300- /O.UPG.KGJT.FW.A.0010.210421T1800Z-210422T0300Z/ /O.NEW.KGJT.FW.W.0012.210421T1800Z-210422T0400Z/ Paradox Valley Forecast Area- 312 AM MDT Tue Apr 20 2021 ...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM MDT WEDNESDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONE 290... The National Weather Service in Grand Junction has issued a Red Flag Warning for gusty winds, low relative humidity and dry fuels, which is in effect from noon to 10 PM MDT Wednesday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...In Colorado, Fire Weather Zone 290 Paradox Valley Forecast Area. * WINDS...Southwest 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...10 to 15 percent. * IMPACTS...Conditions will become favorable for rapid ignition and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ UTZ491-202300- /O.UPG.KGJT.FW.A.0010.210421T1800Z-210422T0300Z/ /O.NEW.KGJT.FW.W.0012.210421T1800Z-210422T0400Z/ Southeast Utah- 312 AM MDT Tue Apr 20 2021 ...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM MDT WEDNESDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONE 491 BELOW 7000 FEET... The National Weather Service in Grand Junction has issued a Red Flag Warning below 7000 feet for gusty winds, low relative humidity and dry fuels, which is in effect from noon to 10 PM MDT Wednesday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...In Utah, Fire Weather Zone 491 Southeast Utah below 7000 feet. * WINDS...Southwest 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...7 to 12 percent. * IMPACTS...Conditions will become favorable for rapid ignition and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
2 follow-up statements
330 WWUS85 KGJT 202027 RFWGJT URGENT - FIRE WEATHER MESSAGE National Weather Service Grand Junction CO 227 PM MDT Tue Apr 20 2021 COZ207-210600- /O.CON.KGJT.FW.W.0011.000000T0000Z-210421T0300Z/ /O.CON.KGJT.FW.W.0012.210421T1800Z-210422T0400Z/ Southwest Colorado Lower Forecast Area- 227 PM MDT Tue Apr 20 2021 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONE 207... ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 10 PM MDT WEDNESDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONE 207... * AFFECTED AREA...In Colorado, Fire Weather Zone 207 Southwest Colorado Lower Forecast Area. * WINDS...For today, northwest 10 to 20 mph with gusts up to 30 mph. For Wednesday, southwest 15 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...8 to 13 percent. * IMPACTS...Conditions will become favorable for rapid ignition and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ295-210600- /O.CON.KGJT.FW.W.0011.000000T0000Z-210421T0300Z/ /O.CON.KGJT.FW.W.0012.210421T1800Z-210422T0400Z/ Southwest Colorado Upper East Forecast Area- 227 PM MDT Tue Apr 20 2021 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONE 295 BELOW 8000 FEET... ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 10 PM MDT WEDNESDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONE 295 BELOW 8000 FEET... * AFFECTED AREA...In Colorado, Fire Weather Zone 295 Southwest Colorado Upper East Forecast Area below 8000 feet. * WINDS...Southwest 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...10 to 15 percent. * IMPACTS...Conditions will become favorable for rapid ignition and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ290-210600- /O.CON.KGJT.FW.W.0012.210421T1800Z-210422T0400Z/ Paradox Valley Forecast Area- 227 PM MDT Tue Apr 20 2021 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 10 PM MDT WEDNESDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONE 290... * AFFECTED AREA...In Colorado, Fire Weather Zone 290 Paradox Valley Forecast Area. * WINDS...Southwest 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...10 to 15 percent. * IMPACTS...Conditions will become favorable for rapid ignition and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ UTZ491-210600- /O.CON.KGJT.FW.W.0012.210421T1800Z-210422T0400Z/ Southeast Utah- 227 PM MDT Tue Apr 20 2021 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 10 PM MDT WEDNESDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONE 491 BELOW 7000 FEET... * AFFECTED AREA...In Utah, Fire Weather Zone 491 Southeast Utah below 7000 feet. * WINDS...Southwest 15 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...7 to 12 percent. * IMPACTS...Conditions will become favorable for rapid ignition and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
745 WWUS85 KGJT 210255 RFWGJT URGENT - FIRE WEATHER MESSAGE National Weather Service Grand Junction CO 855 PM MDT Tue Apr 20 2021 COZ207-211300- /O.EXP.KGJT.FW.W.0011.000000T0000Z-210421T0300Z/ /O.CON.KGJT.FW.W.0012.210421T1800Z-210422T0400Z/ Southwest Colorado Lower Forecast Area- 855 PM MDT Tue Apr 20 2021 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 10 PM MDT WEDNESDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONE 207... ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONE 207... * AFFECTED AREA...In Colorado, Fire Weather Zone 207 Southwest Colorado Lower Forecast Area. * WINDS...Southeast 15 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...8 to 13 percent. * IMPACTS...Conditions will become favorable for rapid ignition and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ295-211300- /O.EXP.KGJT.FW.W.0011.000000T0000Z-210421T0300Z/ /O.CON.KGJT.FW.W.0012.210421T1800Z-210422T0400Z/ Southwest Colorado Upper East Forecast Area- 855 PM MDT Tue Apr 20 2021 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 10 PM MDT WEDNESDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONE 295 BELOW 8000 FEET... ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONE 295 BELOW 8000 FEET... * AFFECTED AREA...In Colorado, Fire Weather Zone 295 Southwest Colorado Upper East Forecast Area below 8000 feet. * WINDS...South 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...9 to 14 percent. * IMPACTS...Conditions will become favorable for rapid ignition and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ290-211300- /O.CON.KGJT.FW.W.0012.210421T1800Z-210422T0400Z/ Paradox Valley Forecast Area- 855 PM MDT Tue Apr 20 2021 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 10 PM MDT WEDNESDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONE 290... * AFFECTED AREA...In Colorado, Fire Weather Zone 290 Paradox Valley Forecast Area. * WINDS...Southwest 10 to 20 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...10 to 15 percent. * IMPACTS...Conditions will become favorable for rapid ignition and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ UTZ491-211300- /O.CON.KGJT.FW.W.0012.210421T1800Z-210422T0400Z/ Southeast Utah- 855 PM MDT Tue Apr 20 2021 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 10 PM MDT WEDNESDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONE 491 BELOW 7000 FEET... * AFFECTED AREA...In Utah, Fire Weather Zone 491 Southeast Utah below 7000 feet. * WINDS...Southwest 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...7 to 12 percent. * IMPACTS...Conditions will become favorable for rapid ignition and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before this red flag warning went out at Apr 20, 12:03 AM MDT, 3 hours 9 minutes earlier.
Area forecast discussion, Apr 20, 12:03 AM MDT, 3 hours 9 minutes before
Area Forecast Discussion
National Weather Service Grand Junction CO
1203 AM MDT Tue Apr 20 2021
.UPDATE...
Issued at 924 PM MDT Mon Apr 19 2021
A strong cold front continues to push southward through the region
this evening which is accompanied by gusty winds and showers,
mainly in the higher terrain. Ahead of the front, winds were quite
strong this afternoon and evening with a peak wind speed of 55
mph recorded at Grand Junction Regional Airport. Given the loss of
daytime heating, surface inversions are becoming established and
winds are beginning to diminish. While occasional gusts upwards of
35 mph may still be possible overnight, the overall trend will be
downwards. As a result, have allowed the ongoing Wind Advisory to
expire as scheduled. Additionally, with decreasing winds and
recovering relative humidity (especially in our advancing post-
frontal regime), have also allowed the ongoing Red Flag Warning
to expire on time as well.
&&
.SHORT TERM...(Tonight through Tuesday night)
Issued at 346 PM MDT Mon Apr 19 2021
Satellite is looking quite different from earlier this morning as
mid to high-level clouds have spread over the northern and central
portions of the region this afternoon. The returns seen on radar
are not translating to any wetting precipitation based on webcams
with only virga showers occurring at the moment. The cold front
responsible for the increased clouds and virga showers has finally
entered the northern tier of the forecast area with gusty winds
occurring out ahead of and with its passage. As expected, gusts
have exceeded 40 to 45 mph at times which, when combined with low
relative humidities particularly down south, have led to critical
fire weather conditions. This potential will trend downwards
throughout the afternoon as humidities increase with the front's
progression. Regardless, strong winds will continue after sunset
before subsiding after 9 PM when the ongoing fire and wind
highlights are on track to expire. The lower levels of the
atmosphere will saturate within the next hour or so with light
snow falling across the Continental Divide before activity
dissipates by daybreak Tuesday. Little accumulation is expected
and, as a result, minimal impact.
Strong subsidence will lead to clearing skies overnight in the
wake of the cold front, particularly across eastern Utah and far
western Colorado. Enhanced radiational cooling will produce
subfreezing temperatures across the region into Tuesday morning so
went ahead and upgraded the Freeze Watch to a Freeze Warning for
the Grand Valley, Central Gunnison and Uncompahgre River Basins,
as well as the Paradox Valley. Opted to leave out Arches/Grand
Flat as the latest guidance trended slightly warmer with overnight
lows projected to remain in the mid 30s. While a drop to 32
degrees is possible, the duration will be short with no widespread
impacts expected.
Northwest flow will keep conditions dry across the region for
Tuesday with high temperatures running 10 to 15 degrees below
normal across the north, and by up to 5 degrees further south. The
relaxed gradient will result in lighter winds at the surface. An
exception is across far southwest Colorado where breezy conditions
will be possible with occasional gusts to 25 or 30 mph likely.
Considered issuing a Fire Weather Watch as humidities will be in
the low teens Tuesday afternoon but, for now, the gusty winds are
not widespread enough or of long enough duration to warrant any
highlights at this time. Localized critical fire weather
conditions can still be expected.
.LONG TERM...(Wednesday through Monday)
Issued at 346 PM MDT Mon Apr 19 2021
The long term period looks to be rather unsettled as weak, little
systems move across the region. One such feature moves through
Wednesday as the remnants of a closed low becomes an open wave
bringing some higher elevation precip. Coverage and QPF amounts in
both the ensembles and deterministic models are on the lower side of
things and the forecast follows suit. The gradient will tighten
aloft as an 80 to 90 knot jetstreak settles over the southern tier
of the forecast area. This will translate to breezy conditions at
the surface with humidities on track to drop into the low teens.
Therefore, a Fire Weather Watch has been issued for portions of
southwest Colorado and southeast Utah for Wednesday afternoon and
evening.
Another minor wiggle moves through on Thursday bringing another shot
of mountain precip but with amounts in the hundredth range, not
expecting much from this disturbance either. Finally, for Friday,
a stronger trough will move in from the northwest. As we've seen
though, favored areas will be along the Continental Divide
starting around noon and all but over by midnight.
For the weekend, a low amplitude, transitory ridge builds in but
another weak shortwave will undercut the ridge and cause a few
showers to form...again...over the higher elevations. Nothing too
widespread or impressive so all in all, a good weekend expected if
you're a fan of the quiet weather.
Temperatures through the period will be on an upward trend with
weekend highs reaching about 10 degrees above climo. For the most
part then, if you're away from the mountains, dry conditions will
persist with times of clouds and sun. Close and in the mountains,
more clouds with showery precip expected throughout.
&&
.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1152 PM MDT Mon Apr 19 2021
Some breezy to windy conditions will continue through early
morning behind the cold front that is making its way through the
rest of the CWA, stretching from a line positioned around KASE,
KGUC, KTEX and KCEZ. Some light rain and snow showers will
continue through about 08Z over KASE, KGUC and KTEX with wind
gusts up to 35 mph before winds decouple and skies clear from the
northwest. Primarily VFR conditions will prevail but ILS
breakpoints will be reached along and ahead of the front due to
lower CIGS and VSBY in showers with local IFR conditions through
about 10Z. Tuesday will see mostly sunny skies with much lighter
winds than 24 hours prior, where some occasional breezy conditions
will occur.
&&
.FIRE WEATHER...
Issued at 1201 AM MDT Tue Apr 20 2021
Much cooler temperatures will occur on Tuesday with below normal
readings in the wake of the front. Even with the weakened
gradient, occasionally breezy conditions will persist across far
southwest Colorado. For right now, Red Flag conditions are not
looking widespread enough or of long enough duration. The gradient
will tighten on Wednesday ahead of the next system with critical
fire weather conditions becoming more widespread down south where
a Fire Weather Watch has been issued for Colorado zones 207, 290,
and zone 295 below 8000 feet and for Utah zone 491 below 7000
feet.
&&
.GJT WATCHES/WARNINGS/ADVISORIES...
CO...Fire Weather Watch from Wednesday afternoon through Wednesday
evening for COZ207-290-295.
Freeze Warning until 9 AM MDT this morning for COZ006-011-020.
UT...Fire Weather Watch from Wednesday afternoon through Wednesday
evening for UTZ491.
&&
UPDATE...MDM
SHORT TERM...MMS
LONG TERM...TGR/MMS
AVIATION...MDA
FIRE WEATHER...TGJTHazardous weather outlook, Apr 19, 4:31 AM MDT, 22 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Grand Junction CO 431 AM MDT Mon Apr 19 2021 COZ001>014-017>023-UTZ022>025-027>029-201045- Lower Yampa River Basin-Central Yampa River Basin- Roan and Tavaputs Plateaus-Elkhead and Park Mountains- Upper Yampa River Basin-Grand Valley-Debeque to Silt Corridor- Central Colorado River Basin-Grand and Battlement Mesas- Gore and Elk Mountains/Central Mountain Valleys- Central Gunnison and Uncompahgre River Basin- West Elk and Sawatch Mountains-Flat Tops- Upper Gunnison River Valley-Uncompahgre Plateau and Dallas Divide- Northwest San Juan Mountains-Southwest San Juan Mountains- Paradox Valley/Lower Dolores River- Four Corners/Upper Dolores River-Animas River Basin- San Juan River Basin-Southeast Utah-Eastern Uinta Mountains- Eastern Uinta Basin-Tavaputs Plateau-Arches/Grand Flat- La Sal and Abajo Mountains-Canyonlands/Natural Bridges- 431 AM MDT Mon Apr 19 2021 This hazardous weather outlook is for eastern Utah and western Colorado. .DAY ONE...Today and Tonight A strong cold front will drive southward this afternoon and evening, bringing virga showers to the northern valleys and light snow showers to the northern and central mountains along the divide. This front will also bring dry and windy conditions to eastern Utah and much of western Colorado with critical fire weather concerns. Winds will gust 40 to 50 mph at times. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Dry and cooler conditions will occur Tuesday with a few disturbances bringing occasional light showers mid to late week. Temperatures warm to above normal levels by the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
The office that day
Everything else NWS Grand Junction, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 3:12 AM MDT | Red Flag Warning | GJT | Archuleta, Dolores, Hinsdale, La Plata, Montezuma, Montrose and 2 more | 43 hr |
Nearby
Red Flag Warnings in Colorado, 2021Every red flag warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.